Sorry, your search did not match any doctors. Here are some other doctors that we have hand
picked for you!
Show Doctors near me
That's all we have from Gopankoppa, Hubli-Dharwad. Here are some top doctors from nearby cities
Doctors for Drug Overdose in Gopankoppa, Hubli-Dharwad
ratings and reviews)
Overdoses of drugs or chemicals can be either accidental or intentional. Drug overdoses occur when a person takes more than the medically recommended dose. General symptoms of a drug overdose may include:
• Nausea and vomiting
• abdominal cramps
• loss of balance
• seizures (fitting)
• breathing difficulties/not breathing
• internal bleeding
• visual disturbances
• snoring deeply
• turning blue
HOW IS DRUG OVERDOSE DIAGNOSED?
The health care provider will perform a history and physical examination. The various tests done may include:
• Blood and urine tests
• CT scan of the head, neck, and other areas
• Chest x-ray
• EKG (electrocardiogram, or heart tracing)
HOW IS DRUG OVERDOSE TREATED?
There are different kinds of detoxing treatments available for treating this problem. General physicians may prescribe a gastric lavage or mechanical method of stomach pumping to flush out the chemicals. Sedating medicines are needed for those who show violent or agitated forms of behavior. Beyond this, antidotes are also given to some patients.
DID YOU KNOW?
Deaths caused by drug overdose has been rising in the United States due to the misuse and abuse of prescription drugs.